Davor Dragicevic
AuthID: R-006-HVD
1
TÃTULO: Spectrum for compact operators on Banach spaces
AUTORES: Luis Barreira ; Davor Dragicevic; Claudia Valls ;
PUBLICAÇÃO: 2019, FONTE: JOURNAL OF THE MATHEMATICAL SOCIETY OF JAPAN, VOLUME: 71, NÚMERO: 1
AUTORES: Luis Barreira ; Davor Dragicevic; Claudia Valls ;
PUBLICAÇÃO: 2019, FONTE: JOURNAL OF THE MATHEMATICAL SOCIETY OF JAPAN, VOLUME: 71, NÚMERO: 1
INDEXADO EM:
WOS

2
TÃTULO: Introduction
AUTORES: Barreira, L; Dragičević, D; Valls, C;
PUBLICAÇÃO: 2018, FONTE: SpringerBriefs in Mathematics
AUTORES: Barreira, L; Dragičević, D; Valls, C;
PUBLICAÇÃO: 2018, FONTE: SpringerBriefs in Mathematics
INDEXADO EM:
Scopus

3
TÃTULO: Exponential Dichotomies: Continuous Time
AUTORES: Barreira, L; Dragičević, D; Valls, C;
PUBLICAÇÃO: 2018, FONTE: SpringerBriefs in Mathematics
AUTORES: Barreira, L; Dragičević, D; Valls, C;
PUBLICAÇÃO: 2018, FONTE: SpringerBriefs in Mathematics
INDEXADO EM:
Scopus

4
TÃTULO: Exponential Contractions
AUTORES: Barreira, L; Dragičević, D; Valls, C;
PUBLICAÇÃO: 2018, FONTE: SpringerBriefs in Mathematics
AUTORES: Barreira, L; Dragičević, D; Valls, C;
PUBLICAÇÃO: 2018, FONTE: SpringerBriefs in Mathematics
INDEXADO EM:
Scopus

5
TÃTULO: Applications of Admissibility
AUTORES: Barreira, L; Dragičević, D; Valls, C;
PUBLICAÇÃO: 2018, FONTE: SpringerBriefs in Mathematics
AUTORES: Barreira, L; Dragičević, D; Valls, C;
PUBLICAÇÃO: 2018, FONTE: SpringerBriefs in Mathematics
INDEXADO EM:
Scopus

6
TÃTULO: Preface
AUTORES: Barreira, L; Dragičević, D; Valls, C;
PUBLICAÇÃO: 2018, FONTE: SpringerBriefs in Mathematics
AUTORES: Barreira, L; Dragičević, D; Valls, C;
PUBLICAÇÃO: 2018, FONTE: SpringerBriefs in Mathematics
INDEXADO EM:
Scopus

7
TÃTULO: Admissibility: Further Developments
AUTORES: Barreira, L; Dragičević, D; Valls, C;
PUBLICAÇÃO: 2018, FONTE: SpringerBriefs in Mathematics
AUTORES: Barreira, L; Dragičević, D; Valls, C;
PUBLICAÇÃO: 2018, FONTE: SpringerBriefs in Mathematics
INDEXADO EM:
Scopus

8
TÃTULO: Admissibility and hyperbolicity
AUTORES: Barreira, L; Dragičević, D; Valls, C;
PUBLICAÇÃO: 2018, FONTE: SpringerBriefs in Mathematics
AUTORES: Barreira, L; Dragičević, D; Valls, C;
PUBLICAÇÃO: 2018, FONTE: SpringerBriefs in Mathematics
INDEXADO EM:
Scopus

9
TÃTULO: Exponential Dichotomies: Discrete Time
AUTORES: Barreira, L; Dragičević, D; Valls, C;
PUBLICAÇÃO: 2018, FONTE: SpringerBriefs in Mathematics
AUTORES: Barreira, L; Dragičević, D; Valls, C;
PUBLICAÇÃO: 2018, FONTE: SpringerBriefs in Mathematics
INDEXADO EM:
Scopus

10
TÃTULO: Nonuniform Stability of Arbitrary Difference Equations Full Text
AUTORES: Barreira, L ; Dragicevic, D; Valls, C ;
PUBLICAÇÃO: 2017, FONTE: RESULTS IN MATHEMATICS, VOLUME: 71, NÚMERO: 1-2
AUTORES: Barreira, L ; Dragicevic, D; Valls, C ;
PUBLICAÇÃO: 2017, FONTE: RESULTS IN MATHEMATICS, VOLUME: 71, NÚMERO: 1-2
INDEXADO EM:
WOS
CrossRef

